# SDR COMA9630010

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Race
- Part number: 5009237
- Condition: Spun
- Location: Lt Mlg Wheel
- Component: Loral, 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO MATE FOUND FLAT.  DURING INSPECTION, FOUND INNER RACE SPUN.  SUB-ASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO ABS FOR REPAIR AND OVERHAUL.
